| Model Number |
SC-2317-50 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.D2b: lgw - qrb.Additional suspect medical device component involved in the event: model number/catalog number: sc-2317-50, serial number: (b)(6), batch/lot number: 7071758, model/catalog description: infinion cx lead kit, 50cm, unique identifier (udi) #: (b)(4).
Event or Problem Description
It was reported that the patients leads had high impedances.The patient underwent a lead replacement procedure and was doing well postoperatively.The explanted leads will not be returned per hospital policy.
Event or Problem Description
Additional Manufacturer Narrative
Sc-2317-50 (sn (b)(6) and (b)(6)) / sc-3400-30 (sn (b)(6) / sc-4318 (lot 25254142).Investigation results, media review, device analysis:
the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record:
it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Investigation conclusion:
based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.